Chance-corrected measures for 2 × 2 tables that coincide with weighted kappa
Version of Record online: 7 DEC 2010
©2010 The British Psychological Society
British Journal of Mathematical and Statistical Psychology
Volume 64, Issue 2, pages 355–365, May 2011
How to Cite
Warrens, M. J. (2011), Chance-corrected measures for 2 × 2 tables that coincide with weighted kappa. British Journal of Mathematical and Statistical Psychology, 64: 355–365. doi: 10.1348/2044-8317.002001
- Issue online: 15 APR 2011
- Version of Record online: 7 DEC 2010
- Received 23 December 2009; revised version received 02 August 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!